Home ›
Books ›
PhysiciansCare by First Aid Only Extra-Strength Non-Aspirin…
Buy on Amazon
https://www.ebooknetworking.net/books_detail-B009R5KF1I.html
PhysiciansCare by First Aid Only Extra-Strength Non-Aspirin Tablets, 50 Count
Shop on Amazon — choose your country
Book Details
ISBN / ASINB009R5KF1I
ISBN-13978B009R5KF15
MarketplaceFrance 🇫🇷
Description
Pain reliever and fever reducer. Temporarily relieves headaches, toothaches, and other minor aches and pains. Does not contain aspirin. Active Ingredients: Acetaminophen 500mg. Sold as a box of 50 individually sealed packets of 2 tablets. Perfect for standalone first aid or as a refill for a kit.
Similar Products
| PhysiciansCare by First Aid Only Ibuprofen Pain Reliever Medication (Compare to Advil), 200mg, 50 Packets of Two Tablets |
| PhysiciansCare by First Aid Only Aspirin Tablets, 50 Count |
| PhysiciansCare Antacid Heartburn Medication (Compare to Tums), 50 Doses of Two Tablets, 420 mg |
| PhysiciansCare by First Aid Only Non-Drowsy Sinus Tablets, 10 mg, 50 Count |
| PhysiciansCare Ibuprofen, 125 Doses of 2 Tablets, 200 mg |
| PhysiciansCare by First Aid Only Extra Strength Pain Reliever (Compare to Excedrin), 50 Count |
| PhysiciansCare Cold and Cough Congestion Medication, 50 Doses of Two Tablets, Non Drowsy |
| Medi-First Ibuprofen, 250 Per Box, 2 Tablets Per Packet |
| Aspirin for Pain Relief and Headaches, 100 Tablets |
| Medique Products 22373 Triple Antibiotic Ointment.5 Gram, 25 Per Box |